Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 5


Dynamics of a Worm Propagation Model with Quarantine in Wireless Sensor Networks

PP: 1739-1746
Nguyen Huu Khanh,
We study the attacking behavior of possible worms inWireless Sensor Network (WSNs). Using epidemic theory, we propose a susceptible-infectious-quarantine-recovered (SIQR)model to describe dynamics of worms propagation with quarantine in the wireless sensor network. Mathematical analysis shows that dynamics of the spread of worms are determined by the threshold R0. If R0 ≤ 1, the worm-free equilibrium is globally asymptotically stable, and if R0 > 1, the worm-endemic equilibrium is globally asymptotically stable. Lyapunov functional method as well as geometric approach are used for proving the global stability of equilibria. A numerical investigation is carried out to confirm the analytical results. As a result of parameter analysis, some effective strategies for eliminating worms are suggested.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved